# SDR IXXA20161111087

- Difficulty date: September 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 805-811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER KEEL BEAM AT BS 808 RBL 9. BLENDED AREA IAW SRM 53-50-12.  PERFORMED ULTRASONIC INSPECTION IAW NDTM PART 4 51-00-10 PARAGRAPH 2. HIGH FREQUENCY EDDY CURRENT SCAN IAW NDTM PART 6 51-00-19,  NO CORROSION INDICATION FOUND IAW REA 47224REA09. GENERATED AND COMPLIED WITH. ROTO PEENED BLENDED AREA IAW SRM 51-20-06. ALODINED, PRIMED, AND TOP COATED IAW SRM 51-20-01.
